Translator Disclaimer
October, 2019 Maximal regularity of the Stokes system with Navier boundary condition in general unbounded domains
Reinhard FARWIG, Veronika ROSTECK
J. Math. Soc. Japan 71(4): 1293-1319 (October, 2019). DOI: 10.2969/jmsj/81038103

Abstract

Consider the instationary Stokes system in general unbounded domains $\Omega \subset \mathbb{R}^n$, $n \geq 2$, with boundary of uniform class $C^3$, and Navier slip or Robin boundary condition. The main result of this article is the maximal regularity of the Stokes operator in function spaces of the type $\tilde{L}^q$ defined as $L^q \cap L^2$ when $q \geq 2$, but as $L^q + L^2$ when $1 < q < 2$, adapted to the unboundedness of the domain.

Citation

Download Citation

Reinhard FARWIG. Veronika ROSTECK. "Maximal regularity of the Stokes system with Navier boundary condition in general unbounded domains." J. Math. Soc. Japan 71 (4) 1293 - 1319, October, 2019. https://doi.org/10.2969/jmsj/81038103

Information

Received: 9 August 2018; Published: October, 2019
First available in Project Euclid: 23 July 2019

zbMATH: 07174408
MathSciNet: MR4023309
Digital Object Identifier: 10.2969/jmsj/81038103

Subjects:
Primary: 35Q30
Secondary: 35B65, 76D07

Rights: Copyright © 2019 Mathematical Society of Japan

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.71 • No. 4 • October, 2019
Back to Top